# SDR SWIA202511260525

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FWD EQUIPMENT COMPARTMENT AFT DOOR LATCH CUTOUT HAS A SUSPECTED CRACK ON THE DOOR LANDING. (C-CHECK RO 11/25/2025)REMOVED AND INSTALLED NEW RT SIDE FWD EQUIPMENT COMPARTMENT AFT DOOR LANDING IAW CRJ900 SRM 51-42-06-001-001-A01 AND REO 690-53-11-2033 REV -- DATE 2025-07-01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
